# SDR AALA202403116581

- Difficulty date: March 7, 2024
- Submitted: March 11, 2024
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 34,526 hours, 14,093 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8202030000
- Condition: Odor
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FUME EVENT: DESCENDING FROM 23000 FEET TO 10000 FEET. IDLE THRUST. TEMPERATURE -24C SAT TO +1C SAT. UNABLE TO DETERMINE ORIGIN. COCKPIT ONLY. OXYGEN MASKS DONNED. ACCOMPLISHED JOB CARD 26L00021001. FOUND SOURCE OF ODOR TO BE #1 OVEN. REPLACED #1 OVEN PER AMM 25-35-19.
